# SDR R61A201909130952

- Difficulty date: August 24, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066856001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR CLIP CORRODED AT FR 82 STRG 26-27R. AFT CARGO SHEAR CLIP CORRODED AT FR 82 STRG 26-27R. RESTORED SURFACE PROTECTION REF SRM 51-23-04,51-23-05, 51-23-06. SEE W/O H6951 SN 410 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
